Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mrs.Stage

HEY YOU GUYS!!!!!

Recommended Posts

Tell me this site really helps, or else im going on a killing spree (j/k BTW) Im just so tired of trying stuff that doestt work, although I am curious to know if theres anything good for that scaring. I havent seen anything about that on this site, yet! PLease let let me know. I know you people understand. :wub:

Link to comment
Share on other sites

I agree with ginette.

The Regimen does work.

As for scars, that's anther story, often you need a derm to treat those.

Welcome to the forums!

Link to comment
Share on other sites

Tell me this site really helps, or else im going on a killing spree (j/k BTW) Im just so tired of trying stuff that doestt work, although I am curious to know if theres anything good for that scaring. I havent seen anything about that on this site, yet! PLease let let me know. I know you people understand. :wub:

It does work, theres no such thing as overnight acne cures. You slowly got into this mess and you are relative to that quickly gonna get out of it. You should see results within 3 weeks. Altho some had to stick at it for 3 months. This is because the acne you are seeing started up to 3 months ago below the skin.

Follow Dan's regimen carefully, download videos and start with a little BP once daily for 1st week and work your way up. People slap it on understandibly impatient for results. I know one night I wacked it on and was very red and crocodile handbag dry but got back on track by taking a day off and getting right back on regimen again.

Link to comment
Share on other sites

Hey, i have moderate acne and my face just can not get used to the bp gel. Im using 2.5 but it get very red and itches like crazy. Also my eyes swell up and i dont even put it near my eyes. Does anyone else experience this? Im using a moisterizer from prescriptives , its called all you need with spf15 and this just makes it worse. Any suggestions?

Link to comment
Share on other sites

Hey, i have moderate acne and my face just can not get used to the bp gel. Im using 2.5 but it get very red and itches like crazy. Also my eyes swell up and i dont even put it near my eyes. Does anyone else experience this? Im using a moisterizer from prescriptives , its called all you need with spf15 and this just makes it worse. Any suggestions?

Are you on Dan's regimen, jeff? If so, try to lessen the amount of BP you're using. If that still doesn't help, maybe go back to doing it only once a day, and then slowly ramp up the dosage and amount of times (to twice a day).

For your eyes, after you wash your face (before applying BP) dab on some vaseline petroleum jelly to your eye area. Then continue the regimen like usual. The swelling may be due to overdrying, the vaseline should alleviate that. :pray:

Maybe switch moisturizers. The spf may be irritating your skin. Try cetaphil moisturizer. It's very soothing and I think it's great for those who are just starting the regimen.

Also, what cleanser are you using? I really recommend cetaphil gentle cleanser (the liquid, not the bar) for people with very sensitive skin like yourself. It feels like a lotion, so soothing. :) Hope that helps!

Link to comment
Share on other sites

Hey, i have moderate acne and my face just can not get used to the bp gel. Im using 2.5 but it get very red and itches like crazy. Also my eyes swell up and i dont even put it near my eyes. Does anyone else experience this? Im using a moisterizer from prescriptives , its called all you need with spf15 and this just makes it worse. Any suggestions?

My eyes water a bit and I'm nowhere near eyes. I'm wondering if it's moisturiser spreading BP. I have read that you should wait 15-20 minutes before putting BP on washed face as the damp skin spread it as well. I'd guess it's same for Moisturizer wait a bit longer. If that fails change moisturizer see if that helps. I havent read stingy or puffy eyes a a side effect of BP. It's a very old med so it would've been on the side effects list by now.

Link to comment
Share on other sites

Thanks, i tried the cetaphil moisterizer but it stings really badly...as for the vas. ill try that, thanks for the reply.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×